# SDR AALA202205268820

- Difficulty date: May 16, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737
- Aircraft serial: 29558
- Aircraft time: 36,569 hours, 14,945 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BIRD STRIKE IN NUMBER 2 ENGINE. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO BZN. PERFORMED BIRD STRIKE INSPECTION AS PER AMM 05-51-18-201 ONLY NOTED DAMAGE WAS NUMBER 2 ENGINE FAN BLADES. **SUPPLEMENTAL REPORT FOR AALA202205193421: REMOVED AND REPLACED 25 FAN BALDES (AALA202205258462, AALA202205255835, AALA202205255505, AALA202205252437, AALA202205250296, AALA202205250512, AALA202205256127, AALA202205255928, AALA202205259617, AALA202205258291, AALA202205250490, AALA202205256495, AALA202205256864, AALA202205250124, AALA202205252730, AALA202205255629, AALA202205254217, AALA202205252471, AALA202205258730, AALA202205254565, AALA202205252724, AALA202205253533, AALA202205251946, AALA202205250581). REMOVED AND REPLACED PRECOOLER VALVE (AALA202205255360). REMOVED AND REPLACED INLET COWL (AALA202205256736). REMOVED AND REPLACED OUTLET GUIDE VANE (AALA202205254119). REMOVED AND REPLACED ACOUSTIC PANELS (AALA202205258820). REMOVED AND REPLACED FIRE LOOP HARNESS (AALA202205254673). REMOVED AND REPLACED SPACERS (AALA202205193421).** (CLOSED)
